# SDR UALA2013020400645

- Difficulty date: February 2, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 749.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 749.5 HAS SEVERAL DENTS & GOUGES.  SKIN BS 750-755 STR 16L REPAIRED IAW ECRA5330-04394.   MAJOR REPAIR.
